how many <Mod edit: method> pills

Discussion in 'Suicidal Thoughts and Feelings' started by noypixie, Nov 18, 2007.

Thread Status:
Not open for further replies.
  1. noypixie

    noypixie New Member

    do i have to take for killing myself?
    <Mod Edit: No details please>
     
    Last edited by a moderator: Nov 18, 2007
  2. Beret

    Beret Staff Alumni

    This is a pro life site, so you wont get that answer. Why dont you tell us what it is that makes you feel low so we can talk about it.
    :welcome: to SF
    Stay strong
    :hug:
    Beret
     
    Last edited by a moderator: Nov 18, 2007
  3. :hug:

    Pro-life site, as Beret said.

    And overdosing, not 100% reliable nor pleasent way to die.

    So, let's talk this out, what's wrong?
    <3
     
    Last edited: Nov 18, 2007
  4. noypixie

    noypixie New Member

    well first, i live in israel... i guess this is the main reason why everyone in this country would like to be dead.

    my family is all a mess... my dad is always abroad, my mom works till late.
    i have 3 sisters. the oldest is married and having a baby, the secound i hate couse she's just mean, and the last is my best friend and my favourite person in the world but she's in the army now so i have no one to share my problems and thoughts with.

    i have friends... many friends but they're all unfaithful or too silly to talk with.
    my 2 best friends live in an hour drive from where i live so i cant talk to them whenever i want.

    i have this guy i'm kinda inlove with but we arent speaking to each other..

    i dont know i feel so alone, and so stupid to share my problems online..
    i have this feeling like nobody understands me or care about me. like im aline in this world.
     
    Last edited by a moderator: Nov 18, 2007
  5. Beret

    Beret Staff Alumni

    sorry you feel so alone.:( hope we can give you some support here. come to chat when you feel real alone and low, usually there is always someone to talk to. feel free to send me a pm anytime. life can be real hard when you feel alone. im here for you anytime. irc also can be fun :)
    :hug:
    Beret
     
    Last edited by a moderator: Nov 18, 2007
  6. freewill

    freewill Member

    I'm sorry you're feeling so alone, keep seeking support here.
    As for overdosing on <Mod edit: details>, do you know what actually happens to you when you that??
    The fatal damage is done after about 12 hours, but you'll live for another 2 weeks. There are horrible side effects during that time, some of which include acute toxic hepatitis, renal failure, cerebral aodema, intra-abdominal bleeding, aspiration pnemonia, heamophilia....and that's just a few. And if you don't take a fatal dose, you do irreversible damage to your body.
    Lots and lots of suffering.
    Does this change your minnd? It certainly changed mine.

    Try and stay strong
     
    Last edited by a moderator: Nov 18, 2007
  7. *dilligaf*

    *dilligaf* Staff Alumni

    Please keep posting here for support.

    Suicide is not the answer (why don't you have a look at our After Efects forum where you can read stories about people who have tried and failed?)

    Keep talking to us and reaching out for support at this bad time.

    :hug:
     
Thread Status:
Not open for further replies.